RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Нелинейная динам.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Нелинейная динам., 2019, том 15, номер 4, страницы 397–407 (Mi nd669)  

Elliptical Billiards in the Minkowski Plane and Extremal Polynomials

A. K. Adabraha, V. Dragovićba, M. Radnovićcb

a Department of Mathematical Sciences, The University of Texas at Dallas, 800 West Campbell Road, 75080 Richardson TX, USA
b Mathematical Institute SANU, Kneza Mihaila 36, 11001, Belgrade, p.p. 367, Serbia
c School of Mathematics and Statistics, The University of Sydney, Carslaw F07, 2006 NSW, Australia

Аннотация: We derive necessary and sufficient conditions for periodic trajectories of billiards within an ellipse in the Minkowski plane in terms of an underlying elliptic curve. Equivalent conditions are derived in terms of polynomial-functional equations as well. The corresponding polynomials are related to the classical extremal polynomials. Similarities and differences with respect to the previously studied Euclidean case are indicated.

Ключевые слова: Minkowski plane, elliptical billiards, elliptic curve, Akhiezer polynomials

Финансовая поддержка Номер гранта
Australian Research Council DP190101838
Serbian Ministry of Science and Technological Development 174020
The research of V.D. and M.R. was supported by the Discovery Project #DP190101838 Billiards within confocal quadrics and beyond from the Australian Research Council and Project #174020 Geometry and Topology of Manifolds, Classical Mechanics and Integrable Systems of the Serbian Ministry of Education, Technological Development and Science.


DOI: https://doi.org/10.20537/nd190401

Полный текст: PDF файл (266 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 14H70, 41A10, 70H06, 37J35, 26C05
Поступила в редакцию: 05.06.2019
Принята в печать:26.08.2019
Язык публикации: английский

Образец цитирования: A. K. Adabrah, V. Dragović, M. Radnović, “Elliptical Billiards in the Minkowski Plane and Extremal Polynomials”, Нелинейная динам., 15:4 (2019), 397–407

Цитирование в формате AMSBIB
\RBibitem{AdaDraRad19}
\by A. K. Adabrah, V. Dragovi\'c, M. Radnovi\'c
\paper Elliptical Billiards in the Minkowski Plane and Extremal Polynomials
\jour Нелинейная динам.
\yr 2019
\vol 15
\issue 4
\pages 397--407
\mathnet{http://mi.mathnet.ru/nd669}
\crossref{https://doi.org/10.20537/nd190401}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd669
  • http://mi.mathnet.ru/rus/nd/v15/i4/p397

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Просмотров:
    Эта страница:80
    Полный текст:17
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021